Some weeks ago I bought a multivitamin box as additional supplement to maintain the body resistance. After consulted for a while with the seller, I chose a new brand which I never tried before. But, after consumed it for a week, I got various problem such as oral ulceration and inflamed pimples.
Usually I get pimples during my pre-menstruation cycle. And it usually pops around the area of my chin and mouth. But that moment, the pimples were on the cheek. My husband who also take the supplement, get the same condition. Whereas his skin usually more resist with pimple.
I tried to evaluate the changes happened to my food consumption. Then I found the new thing is the supplement. Being curious with it, I stopped to take the supplement in order to see if it is the cause of my pimples and prue.
Three days later, I found that my body was getting normal. The pimples were gone and the oral ulceration stopped too.
Some supplement with specific content might contribute to urge the pop of body rejection. It might happen when body gets too much supplies of specific vitamin or if the supplement contains hazardous chemical.
Body will react to neutralize the chemical substances within three days. Too much chemical can lower the body resistance to toxin. As the result, skin will be more sensitive and brittle to be infected. We should not try to treat pimple by taking vitamin or high mineral supplement since it might worsen. Some researches show that high dosage of vitamin B6 and B12 can worsen the acne.
I’m not suggesting stopping taking supplement. But, if you get sudden pimples, try to check your food consumption if you get the same like I do.